Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking Augmentin, sensitive skin and swollen lymph nodes after going for skiing. What should I do ?

i have been taking augmentin for the last 10 days, and for the first 8 days it was cloudy and I avoided going outside and being active. But yesterday, my last day on augmentin I had a ski competition and it was a very sunny windy day. I wore a face mask and kept my skin from seeing the sunshine because my mother told me that augmentin could cause sun sensitivity. I felt off at the start and when I got home (I was on the hill for 5 hours in sunlight) I started having very sensitive skin and noticed my lymph nodes were swollen. I feel like I am now incredibly hot and overheated, throat hurts and I feel like I am getting sick again. For dinner I had sushi and a lot of coconut water and lots of water to make sure I was not dehydrated and I thought the sensitive skin and sore throat would go away but it did not. I feel awful and am wondering, is this just a side affect and I will feel better in a day or two, or is this something I should be concerned with and seek medical attention. I can not afford to be sick any longer, I have a big ski competition that I leave for in a few days and I have school I have to go to and test in this week. Please let me know what I should do, or what augmentin plus the sun causes and what I should do. Thank you
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi there ,
the symptoms you are describing is most probably a viral is unlikely that it is due to augmentin because it has occurred after stopping the drug.i would advise you to take bed rest, plenty of fluids and an antipyretic for the should subside in a few days. if it persists then show it to a far as your competition is concerned, better to take rest till the fever subsides or you wouldn't be able to give 100% to the competition also.get well soon.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor